# SDR AALA202106039006

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 86,007 hours, 10,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING NEAR G3 GALLEY CLOSET IS DAMAGED ACROSS FROM 1L JUMPSEAT.  REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY NEAR G3 GALLEY CLOSET PER AMM 33-51-05.
